MAUDE Adverse Event Report: Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant albumin gen.2 - urine application results for 1 patient on a cobas 6000 c501 module.The initial result was 52.5 mg/l.The repeat result was 7.7 mg/l.Additional repeat results were 31.6 mg/l and 7.5 mg/l.The results on a cobas c311 on (b)(6) 2026 were 10.8 mg/l and 5.8 mg/l.The results on the c501 on (b)(6) 2026 were 6.8 mg/l and 7.1 mg/l.A precision test was performed with the original sample, yielding the following results: 25.9 mg/l, 44.8 mg/l, 41.0 mg/l, 17.2 mg/l, 13.9 mg/l.
 
Additional Manufacturer Narrative
The tina-quant albumin gen.2 - urine application reagent lot number is 926603, and the expiration date was not provided.A field service engineer (fse) replaced the rinse unit tubing, reagent nozzles, and a reagent valve.The fse thoroughly checked and cleaned all fluidic and vacuum lines,¿ including the tank.Qc recovery was within specifications after these actions.The investigation is ongoing.

Brand Name
cobas 6000 c501 module
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50870263
Report Number1823260-2026-03904
Device Sequence Number21511828
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown